# SDR ASOA201200519

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 7,766 hours, 5,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 6746
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS TURNED OFF AND EMERGENCY LIGHTS ARE OFF SOME AFT CABIN EMERGENCY LIGHTS REMAIN ON.  REPLACED EPSU BATTERY PACK NR 4 IAW AMM 33-51-017 AND IAW AIPC 33-51-17-01.  (SDR CLOSED)
